Jump to content



Photo

Thinking Of A Supplement


  • Please log in to reply
10 replies to this topic

#1 Ozgun

Ozgun

    Advanced Member

  • Active Members
  • PipPipPip
  • 83 posts

Posted 27 November 2018 - 03:34 PM

Hey hi hello,

My story in short:
- Started C 30 mg in March 2017, has been very well till June-July 2018 when a depression episode hit
- Real life stress increased and had a week of attacks in the beginning of Nov
- Came back to parents' hometown where I was prescribed with C 60 mg and Xanax 0,25 mg x 3 (did nothing)
- C caused a mild serotonin syndrome so dropped cold turkey per psychiatrist's request. Prescribed Z 25 mg for 8 days, 50 mg in full after.

I'm scared of withdrawal hitting me full force.

Suggestions?

(I have Female Multiple on hand: http://m.solgar.com/...blets.htm#info)

#2 gail

gail

    God-like

  • Site Supporter
  • 4,819 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, never felt good.
    Needed understanding and support, and a place where I was not alone. To read others stories and realizing that I was not the only one going through all that crap.
    In hope that one day, I can return the favors in some kind of way.

Posted 27 November 2018 - 04:08 PM

Hi Ozgon,

To help with the withdrawal you will need a good probiotic, electrolytes,others that my brain can't remember. You will find it in the nutritional support.

Going cold turkey while you could have dropped to 30mg in one shot, hasn't your doctor thought of that? Cold turkey is harsh, it's hell, nobody approves this. Won't your doctor reconsider?
Please talk to him about this!

#3 Ozgun

Ozgun

    Advanced Member

  • Active Members
  • PipPipPip
  • 83 posts

Posted 27 November 2018 - 04:14 PM

I know, I tried to ask him but he's kind of set about Z. I was doing just great with 30. He told me not to worry and all is expected (and I know) and said I'm exaggerating but living through a symptom roller-coaster is hard. I will check the Supplements topic, and when I have a bit of my brain in order, check dosages.

Thank you very much, Gail.

#4 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 8,740 posts
  • LocationMissouri

Posted 27 November 2018 - 04:53 PM

Ozgun

I would suggest you read through the thread Summary of Cymbalta Withdrawal in the Medical Support Section. It is a summary of what everyone has tried and what worked and what didn't. It contains medical research on supplements and cautions/side effects and much more. I would stay away from the Solgar product. I am concerned about its excessive amounts of B6 and Selenium. After you read those sections in the Summary document you will understand why.

#5 invalidusername

invalidusername

    Like a Family Member

  • Site Supporter
  • 720 posts
  • LocationLondon, UK
  • why_joining:
    to get back to being the real me after a withdrawal administered by complete medical idiots, and to also offer my expertise where I can for others on the forum

Posted 27 November 2018 - 08:35 PM

"To help with the withdrawal you will need a good probiotic"

 

You and your probiotics at it again... awwww... love you Gailage :)


#6 Ozgun

Ozgun

    Advanced Member

  • Active Members
  • PipPipPip
  • 83 posts

Posted 28 November 2018 - 06:36 PM

Good news is I have homemade apple cider vinegar. Thanks grandma!! :) will that do, Gail? I think I need electrolytes, though.

I went through what I could, FishingHat. I am inclined towards natural. I don't want more chemicals in me I think.

#7 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 8,740 posts
  • LocationMissouri

Posted 28 November 2018 - 07:28 PM

Natural is not better always. Poison ivy is natural, so is arsenic, cyanide, chromium, lead, toxic bacteria, virus and oh so much. Potatoes, squash, selenium, vitamin b6, and many more common items put hundreds of people in the hospital each year. Not for food allergies but for poisoning. Nearly half the vitamins and minerals have toxic limits and potential side effects. ANYTHING you decide to take should be carefully investigated first to determine its threats.

#8 Ozgun

Ozgun

    Advanced Member

  • Active Members
  • PipPipPip
  • 83 posts

Posted 28 November 2018 - 07:29 PM

Don't do this to me FishingHat!! :) alright I will get to researching with blood work in mind.

#9 gail

gail

    God-like

  • Site Supporter
  • 4,819 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, never felt good.
    Needed understanding and support, and a place where I was not alone. To read others stories and realizing that I was not the only one going through all that crap.
    In hope that one day, I can return the favors in some kind of way.

Posted 29 November 2018 - 08:46 AM

"To help with the withdrawal you will need a good probiotic"
 
You and your probiotics at it again... aww... love you Gailage :)


Well well Scrat, gut health is important during this time. I guess that you are doing without?
Can you vouch for me Fishinghat? Lovage Scratage.

#10 invalidusername

invalidusername

    Like a Family Member

  • Site Supporter
  • 720 posts
  • LocationLondon, UK
  • why_joining:
    to get back to being the real me after a withdrawal administered by complete medical idiots, and to also offer my expertise where I can for others on the forum

Posted 29 November 2018 - 03:30 PM

On the contrary sweet Gail, I have bought some pro-biotic foods. Too many pills scare me.


#11 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 8,740 posts
  • LocationMissouri

Posted 05 December 2018 - 07:58 AM

You are very correct Gail. Probiotics can help with so many medical conditions. It may not cure them but does add to quality of life.



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users